Free access
Issue
ESAIM: COCV
Volume 14, Number 1, January-March 2008
Page(s) 192 - 209
DOI http://dx.doi.org/10.1051/cocv:2007043
Published online 21 September 2007
  1. E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 (1984) 125–145. [CrossRef] [MathSciNet]
  2. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1977) 337–403. [CrossRef] [MathSciNet]
  3. J.M. Ball, Discontinuous equilibrium solutions and cavitation in nonlinear elasticity. Phil. Trans. Roy. Soc. London A 306 (1982) 557–611. [CrossRef]
  4. J.M. Ball, Some open questions in elasticity. Geometry, mechanics, and dynamics. Springer, New York (2002) 3–59.
  5. J.M. Ball, J. Currie and P. Olver, Null Lagrangians, weak continuity and variational problems of arbitrary order. J. Func. Anal. 41 (1981) 135–174.
  6. J.M. Ball and F. Murat, Formula -quasiconvexity and variational problems for multiple integrals. J. Funct. Anal. 58 (1984) 225–253. [CrossRef] [MathSciNet]
  7. P. Bauman, N. Owen and D. Phillips, Maximum Principles and a priori estimates for a class of problems in nonlinear elasticity. Ann. Inst. H. Poincaré Anal. non Linéaire 8 (1991) 119–157.
  8. P. Bauman, N. Owen and D. Phillips, Maximal smoothness of solutions to certain Euler-Lagrange equations from noninear elasticity. Proc. Roy. Soc. Edinburgh 119A (1991) 241–263.
  9. R. Coifman, P. L. Lions, Y. Meyer and S. Semmes, Compensated compactness and hardy spaces. J. Math. Pures. Appl. 72 (1993) 247–286. [MathSciNet]
  10. C. Horgan and D. Polignone, Cavitation in nonlinearly elastic solids; A review. Appl. Mech. Rev. 48 (1995) 471–485.
  11. R. Knops and C. Stuart, Quasiconvexity and uniqueness of equilibrium solutions in nonlinear elasticity. Arch. Rational Mech. Anal. 86 (1984) 233–249. [CrossRef] [MathSciNet]
  12. S. Müller, Higher integrability of determinants and weak convergence in Formula J. reine angew. Math. 412 (1990) 20–34.
  13. R. Ogden, Large-deformation isotropic elasticity: on the correlation of theory and experiment for compressible rubberlike solids. Proc. Roy. Soc. Edinburgh 328A (1972) 567–583.
  14. P. Quintela-Estevez, Critical point in the energy of hyperelastic materials. RAIRO: Math. Modél. Numér. Anal. 25 (1990) 103–132.
  15. J. Sivaloganathan, The generalized Hamilton-Jacobi inequality and the stability of equilibria in nonlinear elasticity. Arch. Rational Mech. Anal. 107 (1989) 347–369. [CrossRef] [MathSciNet]
  16. J. Sivaloganathan, Singular minimizers in the calculus of variations: a degenerate form of cavitation. Ann. Inst. H. Poincaré Anal. non linéaire 9 (1992) 657–681.
  17. J. Sivaloganathan, On the stability of cavitating equilibria. Q. Appl. Math. 53 (1995) 301–313.
  18. J. Spector, Linear deformations as global minimizers in nonlinear elasticity. Q. Appl. Math. 52 (1994) 59–64.
  19. V. Šverák, Regularity properties of deformations with finite energy. Arch. Rational Mech. Anal. 100 (1988) 105–127. [CrossRef] [MathSciNet]
  20. A. Taheri, Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations. Proc. Amer. Math. Soc. 131 (2003) 3101–3107. [CrossRef] [MathSciNet]
  21. K. Zhang, Polyconvexity and stability of equilibria in nonlinear elasticity. Quart. J. Mech. appl. Math. 43 (1990) 215–221. [CrossRef] [MathSciNet]
  22. K. Zhang, Energy minimizers in nonlinear elastostatics and the implicit function theorem. Arch. Rational Mech. Anal. 114 (1991) 95–117. [CrossRef] [MathSciNet]